# SDR UPS98226741

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651920216
- Condition: Corroded
- Location: Nr 8 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D NR 8 FLAP CARRIAGE HAS CORROSION IN BORE OF SPINDLE.  CARRIAGE REPLACED IAW OHM.
